MAUDE Adverse Event Report: PERCUSSIONAIRE IPV-1C; NONCONTINUOUS VENTILATOR

PERCUSSIONAIRE IPV-1C; NONCONTINUOUS VENTILATOR
Model Number F00001-C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Serious Injury
Event or Problem Description
On june 13, 2024, a sentec employee was made aware of an adverse event with the ipv-1c device ocurring at (b)(6).Limited information is available on this event, as the customer did not provide any additional information on the event when requested.It was relayed to a sentec employee via phone call that a pediatric patient experienced cardiac arrest due to application errors with the device.No date of when the event occurred was provided, as well as no additional information was provided on patient status.
 
Additional Manufacturer Narrative
This mdr is being reported due the patient experiencing cardiac arrest.Limited information is available on this event, as the customer did not provide any additional details upon request.It was reported on june 13, 2024, by a sentec employee that a representative at (b)(6) located in (b)(6), stated that a pediatric patient experienced cardiac arrest due to application errors with an ipv-1c device.As the device was not returned for a formal investigation, and the customer adverse event forms were not returned upon request, no formal root cause has been determined at this time.No additional information is available at this time on the event or patient status.If any additional information is received, a follow up mdr will be submitted.

Brand Name
IPV-1C
Common Device Name
NONCONTINUOUS VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key19729132
Report Number3029845-2024-00039
Device Sequence Number8130704
Product Code NHJ
UDI-Device Identifier00849436000020
UDI-Public00849436000020
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K905236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberF00001-C
Device Catalogue NumberS00002-C
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown